Hermitian-type generalized singular value decomposition with applications
Version of Record online: 17 JAN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Volume 20, Issue 1, pages 60–73, January 2013
How to Cite
Liu, Y. and Tian, Y. (2013), Hermitian-type generalized singular value decomposition with applications. Numer. Linear Algebra Appl., 20: 60–73. doi: 10.1002/nla.1825
- Issue online: 11 DEC 2012
- Version of Record online: 17 JAN 2012
- Manuscript Accepted: 29 DEC 2011
- Manuscript Revised: 26 DEC 2011
- Manuscript Received: 18 AUG 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!